# SDR ASAA2016061217015

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,410 hours, 2,733 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP LIGHT ON RECALL AFTER STARTING ENGINES.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP BITE CHECK IAW AMM 21-60-00 ON BOTH CONTROLLERS, FOUND NR 2 CONTROLLER FLIGHT DECK RED LIGHT ON.  BITE CHECK CLEARED ALL FAULTS AND PERFORMED BITE.  NO DEFECTS NOTED, ACFT GOOD FOR SERVICE.
